Digestive Disorders / Gastroenterology Expert Forum
Pain,nausea,lightheaded
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Pain,nausea,lightheaded

I'm a 39 yo female, with no significant med or surgical hx.I exercise daily and eat a well-balanced diet.I am about 15 pounds overweight  and have 4 kids.

I started having nausea on last week ( Sat) continued to Sun, got better by the evening.
I did not have an appetite, but my stomach felt empty and hungry.

THis has continued throughout the week...

I have had on and off nausea/upper abdominal pain ( I actually loosen the top of my pants because where it lays, hurts on my stomach)

I have had loose stool, not more than 2 /day, no mucous,no blood...

And I have been lightheaded, too...

My stomach feels empty, it growls/gurgles sometimes, and it just has pain, or I'm nauseous...

It's just all day, on and off...Today has been the worst, but I wouldn't say that it has been escalating, it's just been the same all week.

I've tried pepto, mylanta, peppermint tea, BRAT diet, and just about anything to take that pain/nausea away.
I don't know if I'm losing weight, but I do know that I am not eating normally, and I really don't have an appetite.

Food doesn't make it worse, and it may even temporaily make it better.

I should note that I stopped taking Levaquin last week-took 4 doses, then saw the ENT who said that I didn't have an infection, but had swollen turbinates-I have a sinus CT scheduled for next week.

I am fearful of ovarian cancer because everything that I read says that these are the symptoms, but I've only had them for a week. Could this be so quickly?

I had a gyn exam in August and everything was fine, also had a CA-125 blood test a couple of years ago ( 2) and it was negative.

Please let me know what you think....I'm so worried.

I do have an MD appointment for next week, but I just don't know how much longer I can take this feeling.

Thanks,
J
Related Discussions
233190_tn?1278553401
The can be several causes for persistant nausea.  This can include GERD, ulcers, gallstones, or inflammation of the upper digestive tract.

You can consider an upper GI series or upper endoscopy as well as an ultrasound to evaluate these possibilities.  

If negative, you can consider a gastric emptying scan to evaluate for the possibility of gastroparesis.  

If ovarian cancer is a concern, a transvaginal ultrasound to image the ovaries can be discussed.

These options can be considered with your personal physician.

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Kevin, M.D.
kevinmd_b
6 Comments
Blank
Avatar_n_tn
or hector pylori bacteria
Blank
Avatar_n_tn
could it be possible that taking a Prilosec could alleviate my symptoms??

I took one earlier today, and my stomach is starting to feel normal again?
Is that possible?
Blank
Avatar_n_tn
I have chronic sinus problems and nausea accompanies it - it gets to when the atmospheric pressure rise, the more nauseous I get. If Priolesec works, keep using it for a while. You might want to take some probiotics /acidolpholis for a while to keep beneficial bacteria in your gut. Keep a humidifier on if you live in a dry climate for the turbinates. I hope you feel better soon.
Blank
Avatar_n_tn
what about gastritis??
Does it sound like that?
Blank
Avatar_n_tn
did you take the over the counter Prolosec?
one tablet is only 10 mg,if it makes you feel better,then your problem could be coming from your stomach.
You can test for h pylori bacteria in doctor office,thru a  breath test.
Hector Pylori bacteria is usually from contaminated food and water.
Blank
Avatar_n_tn
jfem, did you ever find out what your problems were?  I have a lot of the same symptoms as you
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank